# SDR MZZA98042

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, DELAMINATION WAS FOUND ON LEFT WING INBOARD T/E AFT FLAP UPPER SURFACE BETWEEN WBL 86 AND WBL 96.  THE DAMAGED SKIN 10 INCH BY 2 INCH IN SIZE WAS TRIMMED AND REPAIRED PER B727 SRM 51-40-6.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 806447 (SEQ NR 05025).  (M)
